# SDR DALA2023012700714

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 113,396 hours, 16,937 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 AFTER LEVEL OFF AT FL350 IN CONTINOUS LIGHT TO MODERATE TURBULENCE, ALT DISAGREE CAUTION EICAS WAS DISPLAYED WITH L A/P ENGAGED AND L XPDR SELECTED THE CA ALT WAS 35000, FO WAS 35180 - 35280 FLUCTUATING, THE STBY WAS 35180.AFTER PERFORMING QRH PROC AND DETERMINING THE FO UNRELIABLE THE FO AIR DATA SWITCH WAS PRESSED IN ALTN FOR REMAINDER OF FLIGHT. RVSM WAS NOT POSSIBLE SO WE FLEW AT FL280,   REMOVED AND REPLACED F/O PITOT TUBE PER B767-300 AMM 34-11-1. PERFORMED LEAK CHECK - TESTS GOOD. REPLACED RIGHT ADC PER B767- 300 AMM 34-12-01 - CKS GOOD. (6602815)
